Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The failure of spectral analysis in $L^p$ for $0 < p < 1$


Author: Karel de Leeuw
Journal: Bull. Amer. Math. Soc. 82 (1976), 111-114
MSC (1970): Primary 30A78; Secondary 43A15
MathSciNet review: 0390656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 43A15

Retrieve articles in all journals with MSC (1970): 30A78, 43A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-13981-X
PII: S 0002-9904(1976)13981-X